MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT?; IMPLANTABLE LEAD
Model Number 0650
Medical Device Problem Codes Fracture (1260); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to lead was fractured.A new lead was implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to lead was fractured.A new lead with was implanted.No additional adverse patient effects were reported.Additional information indicates that this fracture was confirmed by lead measurements and an x-ray.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.The lead was returned in two segments.Visual inspection showed cuts in insulation likely explant damage.The proximal end of the distal high voltage coil has been separated from the insulation.A deformation was noted in the distal high voltage coupler where it has been flattened.In addition, a light residual calcification was observed on the lead at the tip and shock coil.Testing was completed to assess lead electrical performance.Measurements throughout these tests were within normal limits.Furthermore, laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was explanted due to lead was fractured.A new lead with was implanted.No additional adverse patient effects were reported.Additional information indicates that the rv lead fracture was confirmed by lead measurements and an x-ray.

Brand Name
RELIANCE 4-FRONT?
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22920756
Report Number2124215-2025-60846
Device Sequence Number13359490
Product Code NVY
UDI-Device Identifier00802526592843
UDI-Public(01)00802526592843(17)210124
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2021
Device Model Number0650
Device Catalogue Number0650
Device Lot Number101199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/02/2025
01/12/2026
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/22/2025
02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale